# SDR FDEA201412224180

- Difficulty date: December 22, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 27,172 hours, 14,644 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Part number: 321490
- Condition: Inoperative
- Location: Slide Warning
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN  READY TO PUSH, FIRST OFFICER TRIED TO ARM SLIDE.  RT SLIDE WOULD NOT ARM.  RECEIVED A GREEN DOOR LOCKED INDICATION BUT NO SLIDE ECAM.  REMOVED AUTONOMOUS POWER SUPPLY UNIT & BOTH BATTERIES IAW MM 52-73-18-04.  OPS CHECKED GOOD IAW MM 52-73-00-05-02.  ACFT OK TO CONTINUE.
